Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Functorial Hodge identities and quantization

Author: M. J. Slupinski
Journal: Trans. Amer. Math. Soc. 355 (2003), 2011-2046
MSC (2000): Primary 22E99, 53C50, 53C55, 53C99
Published electronically: January 10, 2003
MathSciNet review: 1953536
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By a uniform abstract procedure, we obtain integrated forms of the classical Hodge identities for Riemannian, Kähler and hyper-Kähler manifolds, as well as of the analogous identities for metrics of arbitrary signature. These identities depend only on the type of geometry and, for each of the three types of geometry, define a multiplicative functor from the corresponding category of real, graded, flat vector bundles to the category of infinite-dimensional $\mathbf{Z}_{2}$-projective representations of an algebraic structure. We define new multiplicative numerical invariants of closed Kähler and hyper-Kähler manifolds which are invariant under deformations of the metric.

References [Enhancements On Off] (What's this?)

  • [ABS] Atiyah, M. F., Bott, R., and Shapiro, A. -- Clifford Modules, Topology, vol. 3, Suppl. 1, 1963, 3-38. MR 29:5250
  • [B] Bernstein, J. -- Lectures on SUSY (notes by P. Deligne and J. Morgan) in `Quantum Fields and Strings: a course for mathematicians', Vol 1 (ed P. Deligne et al) - American Mathematical Society, Providence, RI, 1999.
  • [BdR] Bidal, P. and de Rham, G. -- Les formes différentielles harmoniques, Comm. Math. Helvetica, vol. 19, 1946, 1-49. MR 8:93b
  • [FKS] Figueroa-O'Farrill, J., Köhl, C. and Spence, B. -- Supersymmetry and the cohomology of (hyper)Kähler manifolds, Nuclear Phys. B, vol 503(3), 1997, pp. 614-626. MR 98k:53062
  • [H] Hodge, W.V.D. -- The theory and application of harmonic integrals. - Cambridge University Press, 1941. MR 2:296d; MR 90g:58001 (reprint)
  • [Ho] Howe, R. -- Dual pairs in physics: harmonic oscillators, photons, electrons and singletons, in `Applications of group theory in physics and mathematical physics' (Chicago, 1982), Lectures in Appl. Math, 21. - Amer. Math. Soc., Providence, R.I., 1985, pp. 179-207 . MR 86i:22036
  • [K] Kodaira, K. -- Über die Harmonischen Tensorfelder in Riemannschen Mannigfaltigkeiten I, Proc. Imp. Acad Tokyo, vol. 20, 1944, pp. 186-198. MR 7:329b
  • [P] Palais, R. S. (ed.) -- Seminar on the Atiyah-Singer index theorem. - Annals of Math. Studies, 57, Princeton University Press, 1965. MR 33:6649
  • [S] Slupinski, M.J. -- Dual Pairs in $Pin(p,q)$ and Howe Correspondances for the Spin Representation, Journal of Algebra, vol. 202, 1998, pp. 512-540. MR 99c:20065
  • [Sch] Scharlau, W. -- Quadratic and hermitian forms. - Grundlehren der Math. Wissen., 270, Springer-Verlag, Berlin, 1985. MR 86k:11022
  • [V] Verbitsky, M.S. -- Action of the Lie algebra of $SO(5)$on the cohomology of hyper-Kähler manifolds, Functional Anal. Appl., vol. 24, 1991, pp. 229-230. MR 92a:53095
  • [W1] Weil, A. -- Sur la théorie des formes différentielles attachées à une variété analytique complexe, Comm. Math. Helv., vol. 20, 1947, pp. 110-116. MR 9:65a
  • [W2] Weil, A. -- Variétés Kählériennes. - Hermann, Paris, 1958.
  • [Wi] Witten, E. -- Problems in `Quantum fields and strings: a course for mathematicians', Vol. 1 (ed. P. Deligne et al). - American Mathematical Society, Providence, RI, 1999. MR 2001c:81002

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E99, 53C50, 53C55, 53C99

Retrieve articles in all journals with MSC (2000): 22E99, 53C50, 53C55, 53C99

Additional Information

M. J. Slupinski
Affiliation: Université de Louis Pasteur et CNRS (URA 01), 7 rue René Descartes, 67084 Strasbourg Cedex, France

Received by editor(s): April 17, 2002
Received by editor(s) in revised form: July 2, 2002
Published electronically: January 10, 2003
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society